# SDR DALA1101059864

- Difficulty date: January 5, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1339 Rt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT STA 1339 RT SIDE AT ALIGNMENT PIN FRAME IS CRACKED. REMOVED OLD FRAME IAW SRM 51-30-2, 51-30-1.   RECEIVED NEW FRAME LOCATED DRILLED AND DEBURRED NEW FRAME IAW SRM 51-30-1,51-30-2.  INSTALLED NEW FRAME AT STA 1339 RT SIDE IAW SRM 51-30-1,51-30-2.  RECEIVED LOWER SEAL INSTALLED LOWER SEAL IAW AMM.
